# SDR Z5FA20110902001

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N599CS
- Make and model: Cessna 560XL
- Aircraft serial: 5606083
- Aircraft time: 147 hours, 133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Inoperative
- Location: Nlg
- Part time: 147 hours, 133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE GEAR DID NOT RETRACT.  RED GEAR UNSAFE ANNUNCIATOR ILLUMINATED AND WIND NOISE WAS HEARD FROM NOSE GEAR AREA. CREW FOLLOWED CHECKLIST PROCEDURES, AN EMERGENCY WAS DECLARED AND THE ACFT DIVERTED.  LANDING WAS UNEVENTFUL.  MX TROUBLESHOT THE DISCREPANCY TO A BAD NLG UPLOCK SWITCH.  THE SWITCH WAS REPLACED, N2 SYS SERVICED, HYD SYS BLED AND GEAR SWINGS PERFORMED. SYS OPS CHECK WAS GOOD.  ACFT WAS RETURNED TO SERVICE.
